MathSciNet Relay Station
MathSciNet bibliographic data
MR1158829 (93e:34068) 34C37 (34C23 58F14)
Gruendler, Joseph Homoclinic solutions for autonomous dynamical systems in arbitrary dimension. SIAM J. Math. Anal. 23 (1992), no. 3, 702–721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement